# SDR P5CA9700275

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Rt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON 1/2 MOON SHAPED RT ENGINE MOUNT ACCESS PANEL CHAFED THROUGH.  FABBED NEW PART AND REPLACED ACCESS PANEL I/A/W 51-10-01.
